# SDR GAIA05016OP

- Difficulty date: March 25, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N284KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21108
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: GR062
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND L1 DOOR AND COCKPIT ENTRY DOOR EMERGENCY BATTERY PACKS DRAINED TO DIM ILLUMINATION.  REPLACED BATTERY PACKS (2 EA).  OPERATED EMERGENCY LIGHTS SYSTEM AND FOUND OPERATING NORMALLY.  OK FOR SUBSEQUENT FLIGHT.  AC WAS RETURNED TO SERVICE.  (K)
